# SDR COMA9630114

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 6510376
- Condition: Overheated
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT ELECTRICAL ODOR NOTICED IN CABIN AREA AT ROW 2.  REPLACED OVERHEATED PASSENGER SERVICE UNIT AT ROW 2BC.
